This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Stroke Resulting From a Rapid Switch From Phenelzine to Tranylcypromine

Jeffrey A. Mattes

Published: July 15, 1998

Article Abstract

Sir: The article by Szuba et al. was brought to my attention by a patient (a social worker) who had a hemorrhagic stroke after being switched from phenelzine to tranylcypromine. This patient remains significantly disabled from the sequelae of her stroke; she was previously described in one of the articles cited by Szuba et al. and was further described in a subsequent article by Gelenberg.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...